Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 235, NWS Springfield, MO

July 24, 2015Stone County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2015, 9:20 PM CDT for Stone County, Missouri. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2015, 9:20 PM CDT (02:20 UTC)
Expired
Jul 24, 2015, 10:05 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stone County, MO

The radar

The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 9:20 PM CDTTSTM WND DMGS Branson West, MOTREE DOWN BLOCKING BOTH LANES AT 4600 BLOCK OF STATE HWY DD.
Jul 24, 9:22 PM CDTTSTM WND DMG2 Sw Ponce De Leon, MOTREE DOWN ON ABESVILLE CIRCLE
Jul 24, 9:26 PM CDTTSTM WND DMG5 S Crane, MOSEVERAL 2-3 INCH LIMBS DOWN
Jul 24, 9:30 PM CDTTSTM WND DMGKimberling City, MOGOOD SIZE PIECES OF TREES KNOCKED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 7:49 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2744 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1466 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

021 
WUUS53 KSGF 250220
SVRSGF
MOC209-250315-
/O.NEW.KSGF.SV.W.0235.150725T0220Z-150725T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1015 PM CDT

* AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE     
  EXTENDING FROM SOUTHWEST CHRISTIAN COUNTY...AND MOVING SOUTH       
  SOUTHWEST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRANSON WEST...GALENA...INDIAN POINT...KIMBERLING CITY AND REEDS
  SPRING.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3682 9357 3682 9359 3686 9356 3690 9351
      3694 9345 3698 9334 3682 9334 3682 9331
      3650 9332 3649 9358
TIME...MOT...LOC 0220Z 354DEG 32KT 3701 9335 3677 9317

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
238 
WWUS53 KSGF 250255
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT FRI JUL 24 2015

MOC209-250315-
/O.CON.KSGF.SV.W.0235.000000T0000Z-150725T0315Z/
STONE MO-
955 PM CDT FRI JUL 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN STONE
COUNTY UNTIL 1015 PM CDT...

AT 954 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF KIMBERLING CITY TO INDIAN
POINT...AND MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CAPE FAIR...INDIAN POINT...KIMBERLING CITY AND LAMPE.

THIS WARNING ALSO INCLUDES TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TABLE ROCK LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3649 9358 3679 9356 3674 9344 3668 9336
      3664 9332 3650 9332
TIME...MOT...LOC 0255Z 354DEG 32KT 3672 9354 3657 9333

HAIL...<.75IN
WIND...60MPH

$$

CRAMER
896 
WWUS53 KSGF 250305
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 PM CDT FRI JUL 24 2015

MOC209-250315-
/O.CAN.KSGF.SV.W.0235.000000T0000Z-150725T0315Z/
STONE MO-
1005 PM CDT FRI JUL 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3649 9358 3679 9356 3674 9344 3668 9336
      3664 9332 3650 9332
TIME...MOT...LOC 0305Z 354DEG 32KT 3663 9353 3648 9332

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:13 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 24, 7:13 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT Fri Jul 24 2015

...Meso Update...

.MESOSCALE DISCUSSION...
Issued at 703 PM CDT FRI JUL 24 2015

Cluster of convection is slowly moving south through the Lake of
the Ozarks area, and should continue to move south along the U.S.
65 and 63 corridors over the next couple of hours. The environment
in, around and ahead of this feature is very unstable, with 4500
J/KG of SBCAPE measured on the 00Z SGF RAOB. In addition, 30K
theta-e differentials were measured on the same sounding,
indicating a good environment for downburst wind gusts.

Have extended the elevated wind risk south to the Arkansas state
line in the HWO/EHWO, though confidence does wane about as to how
far south these storms will make it before finally weakening.

Finally, have added a small area of limited flood risk as well, as
torrential rainfall will likely lead to some minor issues in the
usual spots.

&&

.SYNOPSIS...
Issued at 229 PM CDT FRI JUL 24 2015

An upper level ridge was centered across the Texas/Oklahoma
panhandles this afternoon. An old, diffuse boundary was located
from roughly Kansas City to Lebanon to Ft Wood. Temperatures
ranged from the middle 90s across SE Kansas to the upper 80s
across the eastern Ozarks. Heat Indices were around 105 to 110
from the I49 corridor westward into Kansas. A thunderstorm complex
was located along the Iowa/Missouri border north of Kirksville and
was moving south.

&&

.SHORT TERM...(This Evening)
Issued at 229 PM CDT FRI JUL 24 2015

Main concern for this evening is in regard to the aforementioned
convective cluster near Kirksville. This line of storms has
separated from its upper level support but continues to dive south
along a theta-e and instability axis. With 0 to 6km shear vectors
of 30 to 35 knots and theta-e differentials around 35-40K, these
storms could produce damaging winds. If they are able to develop a
significant cold pool, this line could move into our area this
evening. Hi res models have been inconsistent but do break out
other scattered showers and storms this evening ahead of the
northern MO cluster, primarily over the eastern half of the CWA,
possibly tied to that old diffuse boundary. With warming and
slightly drying midlevels it may be hard to get convection west of
US 65. Heat indices will continue to hang near 100-105 across the
area until sundown.

Overnight, convection should wane with increasing inhibition. It
will be a rather mild night with lows in the middle to upper 70s.
An area of convection looks to fire along the Nebraska and Iowa
areas. Shear vectors would tend to point at this activity moving
southeast and possibly clipping our NE CWA by tomorrow morning
after 10Z.

.LONG TERM...(Saturday through Thursday)

By tomorrow morning, remnant convection from overnight MCS activity
across the Corn Belt may start to move south over northern/eastern
Missouri, and have maintained slight chance to chance PoPs over the
eastern Ozarks to account for the possibility of some outflow making
it far enough west to generate a few showers/thunderstorms within
the CWA.  Most locations, especially those west of Highway 63,
should stay dry, however.

Temperatures will again be very warm on Saturday, with highs in the
low to mid 90s over central and southern Missouri, and the mid to
upper 90s over western Missouri and southeastern Kansas.  Dewpoints
on Saturday will remain in the 70s, with resulting heat indices
between 102 and 109 area-wide.  A Heat Advisory will be issued for
the entire CWA from noon until 9 PM Saturday.

More of the same is expected for the first portion of next week,
with highs in the low to mid 90s on a daily basis through at least
Tuesday.  Occasional chances for isolated thunderstorms will be
possible as passing shortwaves across the Corn Belt briefly suppress
the upper ridge, but convection probably won't be widespread enough
to cool temperatures for except for a select few.  Even then,
increased humidity will be enough to maintain heat indices around
Heat Advisory criteria.

That said, after coordination with surrounding WFOs, will hold off
on extending the Advisory beyond tomorrow, given uncertainties with
temperatures/cloud cover/precipitation.  It is likely that most of
the area will end up with an Advisory beyond tomorrow, but this will
give us a bit more time to fine tune affected areas.

Some (relative) light does exist at the end of the tunnel, with both
the GFS and ECMWF suggesting that the upper level ridge will begin
to move back to the west by the middle to end of next week.  This
would allow somewhat cooler air to build into the area by next
Thursday/Friday, with highs perhaps returning to the mid to upper
80s, with dewpoints finally dropping out of the 70s.  If this comes
to fruition, it would be a welcomed break for many.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 632 PM CDT FRI JUL 24 2015

Main aviation concern will be thunderstorm potential at KSGF
later this evening, though confidence in coverage and timing isn't
high enough to justify anything other than VCTS at this time.
Otherwise, expect VFR conditions and light winds through tomorrow.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

     HEAT ADVISORY until 9 PM CDT this evening FOR MOZ055-067-068-078-
     079-089-090-094-101-102.

     EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR MOZ066-
     077-088-093.

KS...HEAT ADVISORY from Noon to 9 PM CDT Saturday FOR KSZ073-097-101.

     EXCESSIVE HEAT WARNING until 9 PM CDT this evening FOR KSZ073-
     097-101.

&&

MESOSCALE...Boxell
SHORT TERM...Burchfield
LONG TERM...Boxell
AVIATION...Boxell
Hazardous weather outlook, Jul 24, 7:19 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT FRI JUL 24 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-260030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
719 PM CDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

DISCUSSION...

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE FROM THE
  LAKE OF THE OZARKS AREA INTO SOUTHERN MISSOURI...MOVING THROUGH
  THE HIGHWAY 65 AND HIGHWAY 63 CORRIDORS THROUGH MID TO LATE
  EVENING. CONTINUOUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY
  RAIN...AND WIND GUSTS UP TO 70 MPH CAN BE EXPECTED WITH THIS
  ACTIVITY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT OVER
  CENTRAL MISSOURI AND THE EASTERN OZARKS.

  HEAT INDICES WILL REMAIN BETWEEN 100 AND 110 THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  SCATTERED THUNDERSTORMS MAY PERSIST INTO EARLY SATURDAY MORNING
  ACROSS PORTIONS OF CENTRAL MISSOURI AND THE EASTERN OZARKS.

  HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES SATURDAY
  THROUGH AT LEAST TUESDAY OF NEXT WEEK. A HEAT ADVISORY IS IN
  EFFECT FOR THE ENTIRE OUTLOOK AREA SATURDAY...AND MAY BE NEEDED
  INTO EARLY NEXT WEEK.

  SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT...MAINLY ACROSS
  CENTRAL MISSOURI AND THE EASTERN OZARKS SATURDAY THROUGH MOST
  OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL AND SOUTHERN
 MISSOURI THROUGH LATE EVENING.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jul 24, 9:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     NE MANSFIELD            37.11N 92.58W
07/24/2015                   WRIGHT             MO   AMATEUR RADIO

            TWO TREES DOWN IN MANSFIELD. ONE FELL ON PORCH LOCATED
            CLOSE TO HIGHWAY 60 AND BUSINESS 5 BY SIGNAL STATION.

&&

TOLSEN
Local storm report, Jul 24, 9:04 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     1 N MANSFIELD           37.12N 92.58W
07/24/2015                   WRIGHT             MO   LAW ENFORCEMENT

            TREE DOWN ON HWY 5 ONE MILE NORTH OF MANSFIELD. PARTLY
            BLOCKING THE HIGHWAY.

&&

TOLSEN
Local storm report, Jul 24, 9:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     SPARTA                  37.00N 93.08W
07/24/2015  E70 MPH          CHRISTIAN          MO   AMATEUR RADIO

            60 TO 70 MPH ESTIMATED WIND GUSTS. FURNITURE BLEW OFF
            DECK WITH SOME TREE AND PROPERTY DAMAGE.

&&

TOLSEN
Local storm report, Jul 24, 9:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
912 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND DMG     SPARTA                  37.00N 93.08W
07/24/2015                   CHRISTIAN          MO   AMATEUR RADIO

            BLEW FURNITURE OFF OF DECK. SOME TREE AND PROPERTY
            DAMAGE. WIND GUSTS ESTIMATED 60 TO 70 MPH.

&&

TOLSEN
Local storm report, Jul 24, 9:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
916 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     ROGERSVILLE             37.12N 93.06W
07/24/2015                   WEBSTER            MO   EMERGENCY MNGR

            TREE ON HOUSE AT KINSBURY AND CHERRY IN ROGERSVILLE.

&&

TOLSEN
Local storm report, Jul 24, 9:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT FRI JUL 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     TSTM WND GST     2 N FORSYTH             36.71N 93.12W
07/24/2015  E60 MPH          TANEY              MO   TRAINED SPOTTER

            WINDS ESTIMATED AT 50 TO 60 MPH AND STILL INCREASING AT
            THE TIME OF THE REPORT.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:07 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede53 min
Jul 24, 7:26 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede6 hr
Jul 24, 7:40 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster, Wright50 min
Jul 24, 7:52 PM CDTFlash Flood WarningSGFDouglas, Howell, Texas, Wright6 hr
Jul 24, 7:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster, Wright61 min
Jul 24, 8:27 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark63 min
Jul 24, 8:29 PM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster31 min
Jul 24, 8:39 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark66 min
Jul 24, 8:42 PM CDTSevere Thunderstorm WarningSGFChristian52 min
Jul 24, 8:53 PM CDTSevere Thunderstorm WarningSGFTaney67 min
Jul 24, 9:44 PM CDTHigh Wind WarningSGFBarry42 min
Jul 25, 2:03 AM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon19 hr
Jul 25, 4:41 AM CDTSevere Thunderstorm WarningSGFMiller49 min
Jul 25, 4:54 AM CDTFlash Flood WarningSGFMiller4 hr
Jul 25, 3:08 PM CDTExcessive Heat WarningSGFBarton, Jasper, Newton, Vernon30 hr
Jul 25, 3:08 PM CDTHeat AdvisorySGFBarry, Benton, Camden, Cedar, Christian, Dade and 24 more30 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.